Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 16, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jul 19, 2015, 2:46 PM EDT for 4 counties in Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 2:46 PM EDT (18:46 UTC)
- Expired
- Jul 19, 2015, 5:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Defiance County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 123 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1669 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
195
WGUS53 KIWX 191846
FFWIWX
OHC039-069-125-137-192145-
/O.NEW.KIWX.FF.W.0016.150719T1846Z-150719T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
246 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN PAULDING COUNTY IN WEST CENTRAL OHIO...
NORTHERN PUTNAM COUNTY IN WEST CENTRAL OHIO...
SOUTHEASTERN HENRY COUNTY IN NORTHWESTERN OHIO...
SOUTHERN DEFIANCE COUNTY IN NORTHWESTERN OHIO...
* UNTIL 545 PM EDT
* AT 243 PM EDT...DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS
PERSISTING OVER THE SAME LOCATIONS. RADAR ESTIMATES THAT 1 TO
LOCALLY OVER 2 INCHES OF RAIN HAS FALLEN IN THE PAST HOUR ACROSS
THE WARNING AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. AN
ADDITIONAL INCH OF RAIN OR MORE MAY FALL IN THE AREA THROUGH 4 PM
EDT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DEFIANCE...PAULDING...LEIPSIC...DESHLER...ANTWERP...PAYNE...
CONTINENTAL...HOLGATE...OAKWOOD...HAMLER...LATTY...CECIL...
BELMORE...BROUGHTON...NEW BAVARIA...WISTERMAN...AYERSVILLE...
CHARLOE...ARTHUR AND PLEASANT BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4112 8388 4108 8480 4125 8480 4132 8388
$$
FISHER1 follow-up statement
826 WGUS73 KIWX 192023 FFSIWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 423 PM EDT SUN JUL 19 2015 OHC039-069-125-137-192032- /O.CAN.KIWX.FF.W.0016.000000T0000Z-150719T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PAULDING OH-PUTNAM OH-HENRY OH-DEFIANCE OH- 423 PM EDT SUN JUL 19 2015 ...THE FLASH FLOOD WARNING FOR NORTHERN PAULDING...NORTHERN PUTNAM... SOUTHEASTERN HENRY AND SOUTHERN DEFIANCE COUNTIES IS CANCELLED... THE THREAT FOR HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 4112 8388 4108 8480 4125 8480 4132 8388 $$ JBALL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 1:48 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 19, 1:48 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 148 PM EDT SUN JUL 19 2015 .SYNOPSIS... ISSUED AT 143 PM EDT SUN JUL 19 2015 A COLD FRONT WILL MOVE SOUTH THROUGH THE REGION THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THIS FRONT...WITH HEAVY RAINFALL POSSIBLE IN ANY THUNDERSTORM. HIGH TEMPERATURES WILL CLIMB INTO THE UPPER 80S TO AROUND 90 AHEAD OF THE FRONT OVER NORTH CENTRAL INDIANA AND NORTHWEST OHIO. HEAT INDICES WILL BE BETWEEN 90 AND 100 AS WELL. IT WILL BE COOLER AND LESS HUMID BEHIND THE FRONT WITH HIGHS IN THE MIDDLE 80S OVER FAR NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 419 AM EDT SUN JUL 19 2015 ONCE AGAIN UPSTREAM CONVECTIVE ACTIVITY EARLY THIS MORNING WILL DICTATE OUR WEATHER LATER TODAY. SEVERAL ISSUES TO DEAL WITH IN THIS SHORT TERM PERIOD AS COLD FRONT WILL PUSH SOUTH INTO VERY UNSTABLE AIR BY AFTERNOON. CONVECTION LAST EVENING LEFT SEVERAL BOUNDARIES ACROSS OUR AREA...OF WHICH A FEW ARE STILL EVIDENT ON KIWX REFLECTIVITY AT 08Z. SYNOPTIC COLD FRONT STRETCHED FROM NEAR GRB TO DBQ AND DSM AND WAS MAKING STEADY PROGRESS SOUTHEAST. TWO CONVECTIVE COMPLEXES HAD DEVELOPED OVERNIGHT ACROSS WESTERN IL AND NORTHERN MO IN AREA OF INSTABILITY AND A LOW LEVEL JET. HIRES ARW AND NMM HAD THIS CONVECTION HANDLED FAIRLY WELL. POOR TIMING OF COLD FRONT INTO NORTHERN CWA THIS MORNING WITH LITTLE UPPER FORCING SO PCPN CHANCES WILL BE LOW INITIALLY. ARW AND NMM TRY TO DEVELOP SOME CONVECTION ALONG FRONT WITH WEAK SHORT WAVE CROSSING THE AREA THIS MORNING. GIVEN THE ATMOSPHERES RECENT PROPENSITY FOR CONVECTIVE DEVELOPMENT FELT IT PRUDENT TO LEAVE A LOW CHANCE POP IN NEAR EXPECTED FRONTAL BOUNDARY POSITION THIS MORNING. MEANWHILE... CONVECTIVE DEBRIS CLOUDS WILL STREAM EAST AND LIKELY BE OVER SOUTHERN HALF OF CWA THIS MORNING. THIS WILL SLOW WARMING INITIALLY BUT EXPECT CLOUDS TO THIN AND TEMPS TO WARM INTO UPPER 80S THIS AFTERNOON ALONG WTH DEW POINTS IN THE MID TO UPPER 70S. THIS SHOULD LEAD TO MUCAPES IN THE 4-5K J/KG RANGE ONCE AGAIN AND HEAT INDICES IN THE 90S...JUST SHY OF ADVISORY CRITERIA. COMBINATION OF INSTABILITY...COLD FRONT AND RESIDUAL BOUNDARIES OVER THE SOUTHERN HALF OF CWA SHOULD LEAD TO ANOTHER ROUND OF STRONG AFTERNOON THUNDERSTORMS AS INDICATED BY SEVERAL HIRES CONVECTIVE MODELS INCLUDING ARW AND NMM. ONCE AGAIN...SHEAR WILL BE MARGINAL WITH SIGNIFICANTLY STRONGER SHEAR LAGGING SFC FRONT INITIALLY. HOWEVER...MID LEVEL SPEED MAX WILL BE DROPPING SOUTH AND BEGINS TO CATCH UP TO FRONTAL BOUNDARY BY 21Z. DEEP LAYER SHEAR IN THE 0-6KM LAYER INCREASES TO OVER 30 KNOTS BETWEEN 21Z AND 00Z PER NAM12 POINT SOUNDINGS IN FAR SOUTHERN COUNTIES. MID LEVEL LAPSE RATES REMAIN DECENT IN THE 6.5-7.0 C/KM RANGE. SHOULD SEE A SETUP SIMILAR TO SUNDAY EVENING ONLY ACROSS OUR FAR SOUTH LATE AFTERNOON. THIS AREA REMAINS IN A SLIGHT RISK FROM SPC. DAMAGING WINDS AND HAIL ARE PRIMARY HAZARDS BUT AN ISOLATED TORNADO IS POSSIBLE WITH ANY STORM INTERACTIONS ALONG RESIDUAL BOUNDARIES. PWATS REMAIN CLOSE TO 2 INCHES SO LOCALLY HEAVY RAIN REMAINS A CONCERN AS WELL. FRONT TO EXIT THE SOUTH EARLY EVENING AND SHOULD SEE CONVECTION MOVE WITH IT. DRIER AIR INVADES FROM THE NORTH THROUGH THE DAY WITH CLEARING SKIES IN THE NORTH THIS AFTERNOON AND SOUTH MID EVENING. COOLER AND LESS HUMID TONIGHT WITH LOWS IN THE 60S. && .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 419 AM EDT SUN JUL 19 2015 AN UPPER LEVEL RIDGE WILL PERSIST OVER THE SOUTHWESTERN QUARTER OF THE COUNTRY THIS WEEK...WITH AN ACTIVE PATTERN OVER THE NORTHERN CONUS AS SEASONALLY STRONG SHORT WAVE TROFS TOP THE RIDGE AND MOVE INTO THE UPPER/WESTERN GREAT LAKES REGION. THE NEXT UPPER TROF SHOULD REACH THE AREA BY MONDAY NIGHT. THE ECMWF HAS BEEN VERY CONSISTENT HANDLING THIS SYSTEM AND IS FAVORED AMONG MODELS. IN THIS REGARD...HAVE INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT... ESPECIALLY OVER SOUTHERN AREAS. THERE IS ALSO A CHANCE SOME OF THE STORMS MAY BECOME SEVERE...ESPECIALLY OVER THESE SOUTHERN AREAS GIVEN UPPER LEVEL SUPPORT AND CAPES TOPPING 2000 J/KG. OTHERWISE... TEMPERATURES THIS UPCOMING WEEK SHOULD BE A LITTLE BELOW NORMAL WITH THIS PATTERN. MADE SOME TEMPERATURE ADJUSTMENTS IN ACCORDANCE WITH THE LATEST SUPER BLEND OF MODELS MODIFYING TEMPERATURES GENERALLY A DEGREE OR 2 COOLER THAN THE ONGOING FORECAST. THERE WAS MUCH LESS CONFIDENCE IN TIMING OF SYSTEMS LATE IN THE WEEK...SO FOR NOW...KEPT A CHANCE FOR STORMS SATURDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 143 PM EDT SUN JUL 19 2015 COLD FRONT HAS PUSHED SOUTH THROUGH KSBN EARLY THIS AFTERNOON...WITH VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AHEAD OF THIS FRONT INVOF KFWA...AND BASED ON RADAR COVERAGE...DECIDED TO TEMPO TSRA AT KFWA THROUGH 23Z. FRONT WILL SLIDE SOUTH OF KFWA AROUND 00Z...ENDING THE THUNDERSTORM THREAT WITH VFR CONDITIONS EXPECTED THROUGH THE REST OF THE PERIOD. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...LASHLEY/NG SHORT TERM...LASHLEY LONG TERM...SKIPPER AVIATION...NG VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 19, 5:20 AM EDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 520 AM EDT SUN JUL 19 2015 INZ013-015-017-018-020-022>027-032>034-OHZ015-016-024-025-200930- PULASKI-FULTON IN-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...WINAMAC...FRANCESVILLE...ROCHESTER... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 520 AM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EARLY TONIGHT. THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT. THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN IS ALSO POSSIBLE WHICH MAY LEAD TO LOCALIZED FLOODING. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY. THE STORMS SATURDAY ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>009-012-014-016-MIZ077>081-OHZ001-002-004-005-200930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- MARSHALL-KOSCIUSKO-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- WILLIAMS-FULTON OH-DEFIANCE-HENRY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON 520 AM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND SATURDAY. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-200930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 520 AM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY. THE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 30 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND SATURDAY. THE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 30 KNOTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jul 19, 10:23 AM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1023 AM EDT SUN JUL 19 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND DMG 2 N PLYMOUTH 41.38N 86.32W
07/18/2015 MARSHALL IN EMERGENCY MNGR
TREES UPROOTED INTO A HOUSE JUST NORTH OF
PLYMOUTH. TIME ESTIMATED FROM RADAR.
&&
NGSpecial weather statement, Jul 19, 1:44 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
144 PM EDT SUN JUL 19 2015
INZ027-OHZ024-191815-
ADAMS-VAN WERT-
144 PM EDT SUN JUL 19 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ADAMS AND WESTERN VAN
WERT COUNTIES...
AT 143 PM EDT...A STRONG THUNDERSTORM WAS NEAR DECATUR...MOVING EAST
AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DECATUR...CONVOY...MONROE...SALEM...MIDDLEBURY...PREBLE...
WILLSHIRE...WREN...PETERSON...MONMOUTH...SCHUMM...GLENMORE...
ABANAKA...MAGLEY...RIVARE AND PLEASANT MILLS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4073 8507 4088 8507 4092 8491 4092 8481
4095 8480 4097 8472 4073 8468 4073 8480
4071 8480
TIME...MOT...LOC 1743Z 264DEG 14KT 4082 8499
NWSSpecial weather statement, Jul 19, 2:17 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 217 PM EDT SUN JUL 19 2015 OHZ004-005-015-016-191900- PUTNAM-HENRY-DEFIANCE-PAULDING- 217 PM EDT SUN JUL 19 2015 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PAULDING...NORTHERN PUTNAM...SOUTHEASTERN HENRY AND SOUTHEASTERN DEFIANCE COUNTIES... AT 214 PM EDT...NWS DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS DEVELOPING AND EXPANDING EASTWARD ACROSS PORTIONS OF PUTNAM...HENRY...DEFIANCE AND PAULDING COUNTIES. THESE STORMS WERE MOVING EAST AT 405 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...TORRENTIAL RAINFALL IS LIKELY TO ACCOMPANY THESE STORMS WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE WITH THE STRONGER STORMS. LOCATIONS IMPACTED INCLUDE... DEFIANCE...PAULDING...LEIPSIC...DESHLER...ANTWERP...HOLGATE... HAMLER...CECIL...BELMORE...NEW BAVARIA...NORTH CREEK...GALLUP... WISTERMAN...PRENTISS...AYERSVILLE...CHARLOE...STANDLEY...ARTHUR... ELERY AND PLEASANT BEND. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4111 8480 4124 8479 4132 8388 4112 8388 TIME...MOT...LOC 1814Z 262DEG 38KT 4119 8458 FISHER
Special weather statement, Jul 19, 2:17 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 217 PM EDT SUN JUL 19 2015 OHZ004-005-015-016-191900- PUTNAM-HENRY-DEFIANCE-PAULDING- 217 PM EDT SUN JUL 19 2015 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN PAULDING...NORTHERN PUTNAM...SOUTHEASTERN HENRY AND SOUTHEASTERN DEFIANCE COUNTIES... AT 214 PM EDT...NWS DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS DEVELOPING AND EXPANDING EASTWARD ACROSS PORTIONS OF PUTNAM...HENRY...DEFIANCE AND PAULDING COUNTIES. THESE STORMS WERE MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...TORRENTIAL RAINFALL IS LIKELY TO ACCOMPANY THESE STORMS WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE WITH THE STRONGER STORMS. LOCATIONS IMPACTED INCLUDE... DEFIANCE...PAULDING...LEIPSIC...DESHLER...ANTWERP...HOLGATE... HAMLER...CECIL...BELMORE...NEW BAVARIA...NORTH CREEK...GALLUP... WISTERMAN...PRENTISS...AYERSVILLE...CHARLOE...STANDLEY...ARTHUR... ELERY AND PLEASANT BEND. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4111 8480 4124 8479 4132 8388 4112 8388 TIME...MOT...LOC 1814Z 262DEG 38KT 4119 8458 FISHER
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:54 PM EDT | Special Weather Statement | IWX | Fulton, Williams | 36 min |
| Jul 18, 9:01 PM EDT | Special Weather Statement | IWX | Van Wert | 59 min |
| Jul 18, 9:14 PM EDT | Areal Flood Advisory | IWX | Van Wert | 3 hr |
| Jul 18, 9:21 PM EDT | Special Weather Statement | IWX | Allen, Putnam | 54 min |
| Jul 19, 12:06 AM EDT | River Flood Warning | IWX | Paulding | 63 hr |
| Jul 19, 12:06 AM EDT | River Flood Warning | IWX | Defiance, Henry | 4 days |
| Jul 19, 12:06 AM EDT | River Flood Warning | IWX | Henry | 4 days |
| Jul 19, 12:06 AM EDT | River Flood Warning | IWX | Defiance | 7 days |
| Jul 19, 2:17 PM EDT | Special Weather Statement | IWX | Paulding | 43 min |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.